# SDR ASOA201608304102

- Difficulty date: August 30, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 33,414 hours, 30,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Part number: 601R3202351
- Condition: Migrated
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C-CK INSPECTION, SHIMS WERE FOUND TO BE MIGRATING FROM UNDER THE ATTACHMENT FITTING FROM THE PRESSURE BOX CROSSBEAM TO THE SIDE STAY ACTUATOR FITTING LT WHEEL WELL.  MAINTENANCE COMPLIED WITH EC/TC REO 601R53-41-101 01 AS WRITTEN, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE ON 09/25/16.
